• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Serotoni Powder - Serotonin Syndrome and Stimulant Psychosis
#21
(24-06-2013, 09:04 PM)Knothing Wrote: Holy shit 400 mgs? Is this stuff morish or was it over the whole day? I was thinking of testing this soon, but starting in the early morning so I don't end up researching until the wee hours of the night. doubt

Yeah Knothing, i am totally irresponsible as soon as i start on chems, with this one i just kept trying to get more out of it but it does not go where i want to go. I have been getting some strange pains so I won't be doing it again.
A pretty lady in a short skirt gives me a semi ]:-> O:-) o:-)
https://www.youtube.com/watch?v=SeIJmciN...ure=relmfu
Reply
#22
Yep I noticed it feels like it is missing something. It kinda feels like there is going to be more to it, and like just a little bit more would bring it round from being a good time to being an amazing time. But it only brings you up so far and then you just got to except it for what it is.
My posts here are ludicrous manifestations of my vivid imagination. Stories are like gateways into the world of those portrayed. I'm living vicariously thru the experiences of those  characters by telling their story.
Forum rules
Reply
#23
(27-06-2013, 09:28 PM)Mr Benn Wrote:
(24-06-2013, 09:04 PM)Knothing Wrote: Holy shit 400 mgs? Is this stuff morish or was it over the whole day? I was thinking of testing this soon, but starting in the early morning so I don't end up researching until the wee hours of the night. doubt

Yeah Knothing, i am totally irresponsible as soon as i start on chems, with this one i just kept trying to get more out of it but it does not go where i want to go. I have been getting some strange pains so I won't be doing it again.

Interesting. It may not be thanks to ST specifically, rather, being vulnerable during the poisoning, but I've had a mild fever (controllable with paracetamol) and a few aches continuously since the weekend. It's actually starting to worry me a little, so if it's not gone by tomorrow I think I might have to head to the doctor (which would be a ballache).

For the record, I got round to measuring what I had left of the ST and it seems I consumed 380mg (I'm gonna put the discrepancy down to the mystery gelcap).

I've sessioned to embarrassingly irresponsible levels in the past, but this shit just kicked my arse. Maybe it would have happened with any sert dumper, maybe I'm just getting old, but either way I've not had an experience like that before. It still hurts to eat, so between my mouth and this fever, I'm still being constantly reminded. I guess the warning is not so much about ST specifically, rather, if you push hard enough, for long enough, the chems *will* win eventually.
Reply
#24
(28-06-2013, 12:15 AM)Sufo Wrote: For the record, I got round to measuring what I had left of the ST and it seems I consumed 380mg (I'm gonna put the discrepancy down to the mystery gelcap).

I've sessioned to embarrassingly irresponsible levels in the past, but this shit just kicked my arse. Maybe it would have happened with any sert dumper, maybe I'm just getting old, but either way I've not had an experience like that before. It still hurts to eat, so between my mouth and this fever, I'm still being constantly reminded. I guess the warning is not so much about ST specifically, rather, if you push hard enough, for long enough, the chems *will* win eventually.
^^^ with bells on.

Hope you feel better soon Sufo, & it's helpful out of all the irresponsible doses we do with no harm done (short-term anyway..who knows in the long-term), that you have taken the time to report back on your unpleasant & worrying experience from over-doing it, and the continuing after-effects.
This.....is real life
Reply
#25
For the sake of completion, turns out I had tonsillitis. Still feel like shit woooo. Hopefully once this clears up I might actually feel "normal", been nearly 2 weeks now :/
Reply
#26
After reading that it seems Seritoni is a gigantic thumbs down.I take an anti-depressant anyway so i'm not going near this.Most sites have pulled it anyway haven't they?
Reply
#27
(11-12-2013, 02:23 PM)acetlyblue Wrote: After reading that it seems Seritoni is a gigantic thumbs down.I take an anti-depressant anyway so i'm not going near this.Most sites have pulled it anyway haven't they?

Yep, it's still about but I think most places that have it are just clearing current stock. Taking this in combination with an SSRI would most likely be a disaster.

I don't think you're missing out on much by giving this a miss - the only thing that makes it interesting is that it's legal, and as a legal drug it's a lot more interesting than a lot of what's on the market (in terms of potency and effect).

It's certainly possible to take this safely, and the dose I had was really stupid, but it's moreish and has an unfavourable dose-response curve so I'd say it's best left alone.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.